Colorado, 2009Flash Flood in Colorado, July 26, 2009
July 26, 2009 · NWS GJT · 1 event in 1 county or zone
A flash flood of mud rolled across Highway 133.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A flash flood of mud rolled across Highway 133.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Junction, CO wrote its last area forecast discussion before the first event at Jul 26, 8:14 AM MST, 4 hours 46 minutes earlier.
Area forecast discussion, Jul 26, 8:14 AM MST, 4 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
914 AM MDT SUN JUL 26 2009
.UPDATE...INCLUDED ISOLD TSTMS OVER ARCHES...GRAND FLATS...AND
TAVAPUTS PLATEUA AS EARLY MORNING CONVECTION HAS ALREADY STARTED IN
ERN UT AND WILL SLOWLY MOVE INTO ABOVE MENTIONED AREAS. EXPECT
AREAL COVERAGE OF CONVECTION TO INCREASE AS THE DAY PROGRESSES.
REMAINDER OF FORECAST LOOKS ON TRACK
&&
.SHORT TERM...TODAY THROUGH MONDAY NIGHT
MOISTURE INCREASED SIGNIFICANTLY ACROSS THE AREA IN THE PAST TWENTY
FOUR HOURS WITH SURFACE DEWPOINTS UP 10 TO 20 DEG F IN THE CENTRAL
VALLEYS AND FROM 5 TO 10 DEG F ELSEWHERE. GOES DPI IMAGERY INDICATED
PRECIPITABLE WATER VALUES RANGING FROM 0.75 INCHES OVER THE COLORADO
MOUNTAINS TO AROUND 1 INCH OVER EASTERN UTAH AND EXTREME WESTERN
COLORADO. MEANWHILE...SHOWERS AND EMBEDDED THUNDERSTORMS FUELED BY
THE DEEP SUBTROPICAL MOISTURE AND SUSTAINED BY A WEAK SHORTWAVE IN
THE WESTERLY FLOW WERE FALLING OVER A LARGE PORTION OF WESTERN
COLORADO SOUTH OF THE I-70 CORRIDOR. A NUMBER OF THESE CELLS WERE
PRODUCING MODERATE RAINFALL WITH LOCALIZED HEAVY RAIN FROM STRONGER
STORMS.
AS MENTIONED ABOVE...MOISTURE ALREADY IN PLACE ACROSS THE CWFA AND
APPEARED FROM MODEL DATA THAT SHORTWAVE ENERGY WILL CONTINUE TO
GENERATE SHOWERS AND THUNDERSTORMS THIS MORNING. MODELS IN AGREEMENT
WITH MORE ORGANIZED LIFT THIS AFTERNOON AS PACIFIC NW TROUGH
APPROACHES. PVA COMBINED WITH DIURNAL WARMING AND DEEP SUBTROPICAL
MOISTURE EXPECTED TO YIELD MORE WIDESPREAD ACTIVITY ACROSS THE REGION
THIS AFTERNOON AND EVENING. DYNAMIC FORCING APPEARED SUFFICIENT TO
DRIVE STORMS OFF OF THE HIGHER TERRAIN AND OVER THE VALLEYS...SO
BOOSTED POPS INTO THE SCATTERED CATEGORY FOR THE LOWER ELEVATIONS.
FORECAST SOUNDINGS SHOWED MOISTURE LOWERING SO EXPECT STORMS TO BE
EFFICIENT RAIN PRODUCERS. STORM MOTION SHOULD BE SUFFICIENT TO LIMIT
FLOODING POTENTIAL...THOUGH LOCALIZED FLOODING IN STEEP TERRAIN OR
IN AREAS OF TRAINING POSSIBLE.
TODAYS SHORTWAVE PROGGED TO PASS OVER THE SOUTHERN MOUNTAINS LATE
TONIGHT FOR CONTINUED PRECIPITATION CHANCES...WHILE NVA AND DIURNAL
COOLING BRINGS DRYING AND AND AN END TO SHOWERS TO THE NORTH AND
WEST. DRIER AIR FILLS IN ACROSS EASTERN UTAH AND EXTREME WESTERN
COLORADO MONDAY. HOWEVER...RESIDUAL MOISTURE AND DIURNAL HEATING
ALONG THE CONTINENTAL DIVIDE WILL BRING ANOTHER ROUND OF SCATTERED
SHOWERS AND THUNDERSTORMS MONDAY AFTERNOON AND EVENING DIMINISHING
LATE MONDAY NIGHT.
EXPECT HIGHS FROM 4 TO 8 DEGS F COOLER THAN SATURDAY IN RESPONSE TO
CLOUDS AND SHOWERS. DRIER AIR ADVECTING INTO THE AREA MONDAY SO
EXPECT MORE SUNSHINE AND 3 TO 5 DEGREES OF WARMING. OVERNIGHT LOWS
MEANWHILE...WILL REMAIN ABOVE NORMAL TONIGHT AND LESS SO MONDAY
NIGHT.
.LONG TERM...TUESDAY THROUGH SUNDAY...
A DEEP UPPER LEVEL LOW IN THE NORTHERN PLAINS AND UPPER MISSISSIPPI
VALLEY WILL KEEP THE FORECAST AREA UNDER A NORTHWESTERLY FLOW REGIME
THROUGH MUCH OF THE PERIOD. THIS WILL KEEP SUBTROPICAL MOISTURE
WELL TO THE SOUTH OF THE AREA AND KEEP HIGH TEMPERATURES AT NEAR OR
SLIGHTLY BELOW NORMAL LEVELS. SOME SHORTWAVE ENERGY WILL BE EMBEDDED
IN THE NORTHWEST FLOW...AND THIS COMBINED WITH MARGINAL AMOUNTS OF
LOW AND MID LEVEL MOISTURE WILL RESULT IN ISOLATED TO SCATTERED
THUNDERSTORMS...PRIMARILY DURING THE AFTERNOON AND EVENING HOURS IN
THE MOUNTAINS...FAVORING THE EASTERN AND NORTHERN PORTIONS OF THE
CWA WHERE THE UPPER LEVEL DYNAMICS WILL BE STRONGEST. A STORM SYSTEM
WILL APPROACH THE PACIFIC NORTHWEST ON SATURDAY AND SUNDAY...AND THIS
SYSTEM LOOKS LIKE IT WILL BE STRONG ENOUGH TO KICK THE NORTHERN
PLAINS UPPER LOW TO THE EAST PRODUCING HEIGHT RISES AND RIDGING OVER
THE FORECAST AREA. THIS SHOULD RESULT IN DRIER AND WARMER WEATHER
FOR THE WEEKEND.
&&
.AVIATION...
SUBTROPICAL MOISTURE INCREASED ACROSS EASTERN UTAH AND WESTERN
COLORADO OVERNIGHT WHICH WILL FUEL SCATTERED SHOWERS AND
THUNDERSTORMS TODAY AND TONIGHT. THESE STORMS WILL BE MUCH MORE
EFFECTIVE RAIN PRODUCERS THAN OVER THE PAST FEW DAYS WITH MOST CELLS
CAPABLE OF PRODUCING MVFR CIGS AND VSBY IN HEAVY RAIN. EXPECT BRIEF
IFR CONDITIONS FROM THE STRONGEST CELLS.
&&
.GJT WATCHES/WARNINGS/ADVISORIES...
.CO...NONE.
.UT...NONE.
SHORT TERM.....NL
LONG TERM......BAL
AVIATION.......NL
UPDATE.........TGR
Hazardous weather outlook, Jul 26, 4:45 AM MST, 8 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
545 AM MDT SUN JUL 26 2009
COZ001>014-017>023-UTZ022>025-027>029-271200-
ANIMAS RIVER BASIN-ARCHES/GRAND FLAT-CANYONLANDS/NATURAL BRIDGES-
CENTRAL COLORADO RIVER BASIN-
CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN-
CENTRAL YAMPA RIVER BASIN-DEBEQUE TO SILT CORRIDOR-
EASTERN UINTA BASIN-EASTERN UINTA MOUNTAINS-
ELKHEAD AND PARK MOUNTAINS-FLAT TOPS-
FOUR CORNERS/UPPER DOLORES RIVER-
GORE AND ELK MOUNTAINS/CENTRAL MOUNTAINS-GRAND AND BATTLEMENT MESAS-
GRAND VALLEY-LA SAL AND ABAJO MOUNTAINS-LOWER YAMPA RIVER BASIN-
NORTHWEST SAN JUAN MOUNTAINS-PARADOX VALLEY/LOWER DOLORES RIVER-
ROAN AND TAVAPUTS PLATEAUS-SAN JUAN RIVER BASIN-SOUTHEAST UTAH-
SOUTHWEST SAN JUAN MOUNTAINS-TAVAPUTS PLATEAU-
UNCOMPAHGRE PLATEAU AND DALLAS DIVIDE-UPPER GUNNISON RIVER VALLEY-
UPPER YAMPA RIVER BASIN-WEST ELK AND SAWATCH MOUNTAINS-
545 AM MDT SUN JUL 26 2009
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN UTAH AND WESTERN
COLORADO.
.DAY ONE...TODAY AND TONIGHT...
SCATTERED THUNDERSTORMS PRODUCING HEAVY RAIN WILL MOVE WEST TO EAST
ACROSS THE REGION TODAY AND WELL INTO THE NIGHT. THE STRONGEST
STORMS WILL PRODUCE HEAVY RAINFALL WITH LOCALIZED FLOODING POSSIBLE
IN STEEP TERRAIN.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
SCATTERED STORMS REDEVELOP...MAINLY OVER THE CONTINENTAL DIVIDE
MONDAY. COOLER TEMPERATURES AND ISOLATED STORMS...MAINLY OVER
HIGHER TERRAIN ARE EXPECTED DURING THE REMAINDER OF THE WEEK.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT...THOUGH
SPOTTERS ARE ENCOURAGED TO REPORT ANY INSTANCES OF FLASH FLOODING.
NL
In the hours before
Special weather statement, Jul 26, 9:58 AM MST, 3 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
1058 AM MDT SUN JUL 26 2009
COZ017-020-UTZ028-261800-
LA SAL AND ABAJO MOUNTAINS UT-PARADOX VALLEY/LITTLE DOLORES RIVER
CO-UNCOMPAHGRE PLATEAU/DALLAS DIVIDE CO-
1058 AM MDT SUN JUL 26 2009
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GRAND...EXTREME
NORTHEASTERN SAN JUAN...SOUTHWESTERN MESA AND WESTERN MONTROSE
COUNTIES UNTIL NOON MDT...
AT 1057 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 25 MILES SOUTHEAST OF CASTLE VALLEY...MOVING
EAST AT 20 MPH. RADAR INDICATED HAIL UP TO ONE-HALF INCH IN
DIAMETER AND WIND GUSTS UP TO 40 MPH POSSIBLE WITH THIS STORM ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. TRAVELERS ON
S-141 BETWEEN GATEWAY AND URAVAN CAN EXPECT DIFFICULT TRAVELLING
CONDITIONS FOR THE NEXT 30 TO 45 MIN OR SO.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
NUCLA...
PARADOX...
URAVAN...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
TGR
Special weather statement, Jul 26, 10:51 AM MST, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
1151 AM MDT SUN JUL 26 2009
COZ006-009-011-017-261845-
CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN CO-GRAND AND BATTLEMENT
MESAS CO-GRAND VALLEY CO-UNCOMPAHGRE PLATEAU/DALLAS DIVIDE CO-
1151 AM MDT SUN JUL 26 2009
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DELTA...CENTRAL
MESA...EXTREME NORTHWESTERN OURAY AND EASTERN MONTROSE COUNTIES UNTIL
1245 PM MDT...
AT 1144 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES SOUTHWEST
OF GRAND JUNCTION TO 14 MILES WEST OF DELTA TO 18 MILES SOUTHWEST OF
MONTROSE...AND MOVING EAST AT 10 MPH. RADAR INDICATES POSSIBLE HAIL
UP TO THE SIZE OF PENNIES...WIND GUSTS OF 40 MPH ASSOCIATED WITH
BRIEF HEAVY RAINFALL. STORMS WILL BE OVER S-348 AND U-50 AND WILL
EXTEND SOUTH OF WHITEWATER TO MONTROSE OVER THE NEXT FEW HOURS.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
TGR
Special weather statement, Jul 26, 11:50 AM MST, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
1250 PM MDT SUN JUL 26 2009
COZ009-010-012-261945-
GORE AND ELK MOUNTAINS/CENTRAL MOUNTAIN VALLEYS CO-GRAND AND
BATTLEMENT MESAS CO-WEST ELK AND SAWATCH MOUNTAINS CO-
1250 PM MDT SUN JUL 26 2009
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GUNNISON...NORTHEASTERN
DELTA...NORTHEASTERN MESA...SOUTHERN PITKIN AND EXTREME SOUTHERN
GARFIELD COUNTIES UNTIL 145 PM MDT...
AT 1249 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM COLLBRAN TO 16 MILES
WEST OF MARBLE TO 5 MILES SOUTH OF ASPEN...AND MOVING SOUTH AT 15
MPH. RADAR INDICATED POSSIBLE HAIL UP TO THREE-QUARTER INCH IN
DIAMETER AND WIND GUSTS UP TO 40 MPH WITH BRIEF HEAVY DOWNPOURS. IN
ADDITION...FREQUENT DANGEROUS LIGHTNING WILL OCCUR WITH THESE STORMS.
THESE STORMS WILL BE NEAR...
RAGGED MTN AROUND 1255 PM MDT.
COLLBRAN AROUND 100 PM MDT.
MARBLE AROUND 105 PM MDT.
SOMERSET...CRESTED BUTTE...GRAND MESA AND MOUNT CRESTED BUTTE AROUND
145 PM MDT.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TGR
Special weather statement, Jul 26, 11:55 AM MST, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
1255 PM MDT SUN JUL 26 2009
COZ003-006-007-009-262000-
DEBEQUE TO SILT CORRIDOR CO-GRAND AND BATTLEMENT MESAS CO-GRAND
VALLEY CO-ROAN AND TAVAPUTS PLATEAUS CO-
1255 PM MDT SUN JUL 26 2009
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN RIO BLANCO...NORTHERN
DELTA...NORTHERN MESA AND CENTRAL GARFIELD COUNTIES UNTIL 200 PM
MDT...
AT 1253 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 18 MILES NORTHWEST
OF PARACHUTE TO 5 MILES NORTHEAST OF DE BEQUE TO 7 MILES NORTHEAST OF
PALISADE...AND MOVING EAST AT 15 MPH. RADAR INDICATES THAT HAIL UP
TO THREE-QUARTERS OF AN INCH AND WIND GUSTS UP TO 40 MPH ARE
POSSIBLE WITH THESE STORMS. FREQUENT LIGHTNING AND TORRENTIAL
DOWNPOURS WILL OCCUR WITH THESE STORMS. PONDING OF ROADS AND MINOR
FLOODING OF LOW-LYING AREAS IS POSSIBLE.
THESE STORMS WILL BE NEAR...
PARACHUTE AND MESA AROUND 115 PM MDT.
BATTLEMENT MESA AROUND 120 PM MDT.
MOLINA AROUND 125 PM MDT.
PLATEAU CITY AND COLLBRAN AROUND 140 PM MDT.
RIO BLANCO AROUND 150 PM MDT.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
TGR
Special weather statement, Jul 26, 12:31 PM MST, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
131 PM MDT SUN JUL 26 2009
COZ012-014-018-019-021-UTZ022-028-262030-
FOUR CORNERS/UPPER DOLORES RIVER CO-LA SAL AND ABAJO MOUNTAINS
UT-NORTHWESTERN SAN JUAN MOUNTAINS CO-SOUTHEAST UTAH UT-SOUTHWEST SAN
JUAN MOUNTAINS CO-UPPER GUNNISON RIVER VALLEY CO-WEST ELK AND SAWATCH
MOUNTAINS CO-
131 PM MDT SUN JUL 26 2009
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SAN JUAN...NORTHEASTERN
LA PLATA...NORTHERN MONTEZUMA...SOUTHERN GUNNISON...SOUTHERN
DOLORES...EXTREME SOUTHEASTERN SAN MIGUEL...HINSDALE AND SAN JUAN
COUNTIES UNTIL 230 PM MDT...
AT 127 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES SOUTHEAST
OF CRAWFORD TO 10 MILES NORTHWEST OF CREEDE TO BLANDING MUNI
ARPT...AND MOVING EAST AT 25 MPH. RADAR INDICATES POSSIBLE HAIL UP
TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH. FREQUENT
CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING ALONG WITH TORRENTIAL
DOWNPOURS.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
TGR
Special weather statement, Jul 26, 12:37 PM MST, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
137 PM MDT SUN JUL 26 2009
UTZ022-028-262015-
LA SAL AND ABAJO MOUNTAINS UT-SOUTHEAST UTAH UT-
137 PM MDT SUN JUL 26 2009
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SAN JUAN COUNTY UNTIL 215
PM MDT...
AT 136 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BLANDING...MOVING EAST AT 5-10 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
BLANDING...
BLANDING AIRPORT...
VERDURE...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
AS
Flash Flood, Pitkin
- When
- July 26, 1:00 PM MST to 2:00 PM MST
- Where
- Pitkin County, 9.55 mi N of Redstone to 9.49 mi N of Redstone
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 39.318, -107.212
Heavy rainfall resulted in a flash flood with a large amount of mud that flowed across Highway 133. When the flooding stopped, it left a deposit of mud on the Highway up to 4 feet deep. The highway was opened to traffic within two hours after the flash flooding ended.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Hail in New Jersey, July 26, 20091 death · 3 injured · $44,000 · 1 in hail · 16 events
- Hail and Damaging Winds in New Jersey, July 26, 200912 injured · $2.2 million · 1 in hail · 14 events
- Heat in California, July 26, 20091 death · 3 injured · 1 event
- Rip Current in Michigan, July 26, 20091 death · 1 event
- Damaging Winds in North Carolina, July 26, 2009$5.0 million · 50 kt wind · 2 events
- Hail and Damaging Winds in Texas, July 26, 20093 injured · $532,000 · 1 in hail · 6 events
- Tornado in New York, July 26, 2009$300,000 · EF1 · 1 event
- Hail and Damaging Winds in Pennsylvania, July 26, 2009$450,000 · 1.5 in hail · 5 events
- Lightning Strike in Georgia, July 26, 2009$450,000 · 1 event
- Flash Flooding and Hail in Tennessee, July 26, 2009$156,000 · 1.75 in hail · 11 events
- Flash Flood and Hail in Virginia, July 26, 20091 injured · $34,000 · 1 in hail · 25 events
- Hail and Damaging Winds in New York, July 26, 2009$84,000 · 51 kt wind · 6 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 175859.